MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC ACCUSTAT; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC ACCUSTAT; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-6110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications prior to release.Analysis of the device found that the fiber tip is fractured within the clear tubing at the tip end of the fiber.The clear tubing exhibits signs of crushing and stretching at the point of the fracture.The fiber was tested with hene laser fixture, aim beam is visible at the fiber break.An evaluation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
Analysis of the device found that the fiber was fractured within the clear tubing at the tip end of the fiber.Patient outcome information was not provided.

Brand Name
ACCUSTAT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC
3070 orchard drive
san jose CA 95134
MDR Report Key8489438
Report Number2937094-2019-60459
Device Sequence Number2758705
Product Code GEX
UDI-Device Identifier00878953000121
UDI-Public00878953000121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K924644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model Number0010-6110
Device Catalogue Number0010-6110
Device Lot Number21861310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1